# SDR SWAA2024061297313

- Difficulty date: June 2, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 33,320 hours, 16,086 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #4 SEAT TRACK LOWER SURFACE HAS AREA OF CORROSION FROM STATION 727F TO 867.<[01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO OUT OF LIMITS PER SRM 53-00-52-1A-1. REMOVED 0.060 MATERIAL AT STA 847 RBL 45.5;[02] VERIFIED OUT OF LIMITS;[03] REMOVED # 4 SEAT TRACK FOR STA 727B TO 887 PER SRM 51-40-02.;[04] FINISHED DRILLING UP NEW SEAT TRACK IAW. SRM. 51-40-02.;[05] VERIFIED WORK ACCOMPLISHED IN C/A #4. OK TO INSTALL.;[06] REMOVED AND REPLACED PER SRM 51-40-02.;[07] C/W INSPECTION.
